# SDR JJBA20180928022

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 30,325 hours, 19,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN FRAMES 9 & 10 STRINGERS 20L&21L LEFT LOWER SKIN FWD FUSELAGE 2. INSTALLED DOUBLE BETWEEN FRAMES 9&10 STRINGERS 10L & 21L LEFT LOWER SKIN FWD FUSELAGE 2. FILLED CUT OUT WITH SEALANT, EDGE SEAL DOUBLE AND TOPCOATED FASTENERS ON THE INTERIOR.
